THE EQUIVALENCE OF UNIDIRECTIONAL LAMBEK CATEGORIAL GRAMMARS AND CONTEXT-FREE GRAMMARS

被引:21
作者
BUSZKOWSKI, W
机构
来源
ZEITSCHRIFT FUR MATHEMATISCHE LOGIK UND GRUNDLAGEN DER MATHEMATIK | 1985年 / 31卷 / 04期
关键词
D O I
10.1002/malq.19850312402
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:369 / 384
页数:16
相关论文
共 14 条
[1]  
Ajdukiewicz Kasimierz, 1935, STUDIA PHILOS, V1, P1
[2]   SOME DECISION-PROBLEMS IN THE THEORY OF SYNTACTIC CATEGORIES [J].
BUSZKOWSKI, W .
ZEITSCHRIFT FUR MATHEMATISCHE LOGIK UND GRUNDLAGEN DER MATHEMATIK, 1982, 28 (06) :539-548
[3]   COMPATIBILITY OF A CATEGORIAL GRAMMAR WITH AN ASSOCIATED CATEGORY SYSTEM [J].
BUSZKOWSKI, W .
ZEITSCHRIFT FUR MATHEMATISCHE LOGIK UND GRUNDLAGEN DER MATHEMATIK, 1982, 28 (03) :229-238
[4]  
BUSZKOWSKI W, 1978, STUDIA LOGICA, V37, P59
[5]  
BUSZKOWSKI W, 1982, LAMBEKS CATEGORIAL G
[6]  
Chomsky N., 1963, HDB MATH PSYCHOL, P323
[7]   EQUIVALENCE OF 2 CONCEPTS OF CATEGORIAL GRAMMAR [J].
COHEN, JM .
INFORMATION AND CONTROL, 1967, 10 (05) :475-&
[8]  
Fuchs L., 1963, PARTIALLY ORDERED AL
[9]  
Ginsburg S., 1966, MATH THEORY CONTEXT
[10]  
Lambek J., 1958, AM MATH MONTHLY, V65, P154, DOI [10.2307/2310058, DOI 10.1080/00029890.1958.11989160]